Alert archive / Mississippi / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 32, NWS Jackson, MS

February 5, 2020Leake County, Madison County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Feb 5, 2020, 4:29 AM CST for Leake County, Madison County, Mississippi. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 5, 2020, 4:29 AM CST (10:29 UTC)
Expired
Feb 5, 2020, 5:15 AM CST
In force
46 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Leake County, MS, Madison County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 60 km from the middle of the area, began a volume at 10:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 10.5 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2020-02-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 21 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2020-02-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 184 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
21 J/kg
Mixed-layer CIN
-82 J/kg
Mixed-layer LCL
748 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
184 m²/s²
0-3 km storm-relative helicity
203 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

823 
WUUS54 KJAN 051029
SVRJAN
MSC079-089-051115-
/O.NEW.KJAN.SV.W.0032.200205T1029Z-200205T1115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
429 AM CST Wed Feb 5 2020

The National Weather Service in Jackson has issued a

* Severe Thunderstorm Warning for...
  Leake County in central Mississippi...
  East central Madison County in central Mississippi...

* Until 515 AM CST.

* At 429 AM CST, a severe thunderstorm was located near Farmhaven, or
  12 miles southwest of Carthage, moving northeast at 35 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Carthage around 450 AM CST.
  Renfroe around 500 AM CST.
  Edinburg around 510 AM CST.

Other locations impacted by this severe thunderstorm include Standing
Pine and Redwater.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3259 8973 3263 8973 3261 8977 3271 8983
      3293 8939 3293 8932 3270 8932
TIME...MOT...LOC 1029Z 243DEG 32KT 3267 8972 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

19
2 follow-up statements
944 
WWUS54 KJAN 051039
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
439 AM CST Wed Feb 5 2020

MSC089-051049-
/O.CAN.KJAN.SV.W.0032.000000T0000Z-200205T1115Z/
Madison MS-
439 AM CST Wed Feb 5 2020

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MADISON COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3263 8973 3276 8973 3293 8939 3293 8932
      3270 8932
TIME...MOT...LOC 1039Z 246DEG 29KT 3270 8966 

$$

MSC079-051115-
/O.CON.KJAN.SV.W.0032.000000T0000Z-200205T1115Z/
Leake MS-
439 AM CST Wed Feb 5 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 AM CST
FOR CENTRAL LEAKE COUNTY...

At 439 AM CST, a severe thunderstorm was located 7 miles west of
Carthage, moving northeast at 35 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

This severe storm will be near...
  Carthage around 450 AM CST.
  Renfroe around 505 AM CST.
  Edinburg around 515 AM CST.

Other locations impacted by this severe thunderstorm include
Redwater.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3263 8973 3276 8973 3293 8939 3293 8932
      3270 8932
TIME...MOT...LOC 1039Z 246DEG 29KT 3270 8966 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

19
608 
WWUS54 KJAN 051049
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
449 AM CST Wed Feb 5 2020

MSC079-051115-
/O.CON.KJAN.SV.W.0032.000000T0000Z-200205T1115Z/
Leake MS-
449 AM CST Wed Feb 5 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 AM CST
FOR CENTRAL LEAKE COUNTY...

At 448 AM CST, a severe thunderstorm was located over Carthage,
moving northeast at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe storm will be near...
  Renfroe around 505 AM CST.
  Edinburg around 510 AM CST.

Other locations impacted by this severe thunderstorm include
Redwater.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3268 8964 3280 8965 3293 8939 3293 8932
      3272 8932
TIME...MOT...LOC 1048Z 243DEG 32KT 3274 8957 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

19

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 5, 12:26 AM CST, 4 hours 3 minutes earlier.

Area forecast discussion, Feb 5, 12:26 AM CST, 4 hours 3 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
1226 AM CST Wed Feb 5 2020

.UPDATE...
Updated for 06Z aviation discussion

&&

.AVIATION...
06Z TAF discussion:
Poor flying conditions will continue through Wednesday evening.
IFR/LIFR Cigs wl prevail through 16Z before improving to MVFR.
MVFR Cigs are expected at most TAF sites Wednesday aftn before
lowering back to IFR. Scattered SHRA and TSRA will become more
numerous Wednesday into Wednesday evening as a low pressure
center moves across the area followed by a cold front. /22/

&&

.DISCUSSION...
Line of storms moving across southeast Arkansas seems to be
diminishing as it pushes east. However, it may bring some
rain/storms to portions of the Delta overnight as the boundary
sags south into the area. Can't rule out a strong storm but severe
weather with this is unlikely. Next round tomorrow afternoon has a
better shot of severe storms and going forecast will continue with
a slight risk outlook for now. Updated forecast for current
trends, including a rather warm night overnight thanks to breezy
southerly winds and increasing moisture. /28/

Prior discussion below:

Tonight & Wednesday:

Overall an active weather maker is on tap for the next 24 hours as a
strong cold front moves into the region. Severe weather & flash
flooding potential will be on the increase ahead of this strong cold
front through Wednesday.

Tonight: As a strong trough digs over the lee side of the Rockies &
into the southern Plains & Texas Panhandle tonight, expect a lead
shortwave jet to lift out to the east-northeast into the
Appalachians. In addition, the stronger spoke of energy will be
diving far to the south, while another area of forcing will be
swinging to the east across southern Canada. Lastly, the strong mid-
level ridge will be centered over the southwestern Atlantic &
Caribbean Islands, leading to continued southwesterly return flow of
moisture into the region. This -PNA blocking pattern will lead to a
gradual slowing of the eastward progression of the trough &
attendant cold front. In addition, the juxtaposition of severe
weather parameters (i.e. bulk shear & limited lapse
rates/instability) & southwest-northeast parallel orientation of the
cold front, looks to limit severe weather potential. This will lead
to a slowdown of any storms ArkLaMiss Delta. Due to very limited
forcing & severe potential, decided to remove the "Marginal" severe
threat for the overnight hours. Can't rule out an isolated strong-
severe storm or so across the Delta, but coverage looks limited
enough to not mention in the HWO/graphics.

Wednesday: As the mid-level ridge breaks down over the southwestern
Atlantic & Caribbean Islands, the synoptic pattern will quickly
amplify & eject to the east-northeast. This will lead to strong
surface cyclogenesis along the baroclinic zone from the western Gulf
of Mexico up through ArkLaTex, ArkLaMiss Delta & Mid-South. This
will continue to provide feedback into the synoptic mid-upper level
jet & will intensify to nearly 90-130kts @ 500mb & 300mb,
respectively. With strong surface cyclone rapidly deepening from
around 1005mb to nearly 1000mb across the ArkLaMiss Delta by mid-
afternoon, strong reflection low-level wind fields response will
occur. In addition, juxtaposition of increasing mid-level lapse
rates & strong mid-deep layer shear (i.e. 6.5 deg C/km lapse rates @
700-500mb & 40-65kts effective bulk shear @ 0-3km & 0-6km,
respectively) will lead to very favorable severe weather
environment.

Some global consensus shows some potential for some coastal
convection, but there remains a good feed of low-level Theta E
across central to southwest Mississippi & northeast Louisiana to
serve as an impetus for severe weather development along the
Mississippi River around noon & to spread east-northeast through
the afternoon to evening. Some hi-res guidance indicates even more
concerning juxtaposition of parameters, with some experimental
HRRR runs showing significant tornado parameter (STP) approaching
6+, bullseye over southwest Mississippi & northeast Louisiana &
central portions of ArkLaMiss on the northern gradient & strong
updraft helicity swaths. This environment will be very anomalously
destabilized (i.e. 1000-1500+ MLCAPE) & sheared. Strong clockwise
curving hodographs will lead to supercell & tornado potential,
with some increasing potential for even more significant severe
weather & upgrade in future outlooks possible. For now, in
conjunction with SPC, expanded the "Slight" risk area for severe
weather further northwest across the Delta, with "Marginal" risk
area across the far northwest Delta. All modes of severe weather
are possible, including damaging winds of 60-70mph, large hail of
quarter to golf ball size & tornadoes. Keep a close eye on future
outlooks for any increase in severe weather potential & upgrades
in the HWO/graphics.

In addition, there will be flash flooding potential as well as some
areas in synoptic jet structure will be diffluent over the
baroclinic zone. This will lead to some heavy rain potential near
the developing surface low. Further to the southeast, there will
remain convective potential in conjunction with anomalous deep layer
moisture & very wet antecedent conditions that haven't completely
dried out. Due to that, rainfall of 1-3 inches, with locally higher
amounts, is possible across the region. Local hi-res CAM guidance &
HREF suite supports this idea. Due to more mesoscale than synoptic
driven details, will hold off on any Flash Flood Watch for now. In
coordination with the Weather Prediction Center (WPC), expanded the
"Limited" risk area for flash flooding for the entire region
Wednesday & into Wednesday night.

Lastly, due to a strong developing pressure gradient some gusts
upward of 25-30mph can't be ruled out. Expect these winds to really
ramp up into the afternoon as the surface low rapidly deepens &
moves through the Delta. For now, winds shouldn't be high enough for
a Wind Advisory but will keep an eye on this. /DC/

Wednesday night through next Tuesday: Overall, a wet and
potentially stormy pattern can be expected on average during the
long range portion of the forecast as a -PNA pattern featuring a
western CONUS trough and eastern CONUS ridge re-establishes
itself.

Initially, the threat for severe storms and heavier rain will
shift east of the area later Wednesday night as the cold front
pushes through the forecast area. With the shortwave trough
lagging well behind the surface front, expect chances for
additional light rainfall to continue through Thursday into
Thursday evening as cold advection continues. Thereafter, a brief
period of dry weather and seasonable temperatures can be expected
as we go through Friday into Friday night. But a quick-moving
shortwave trough will move in with a chance for showers returning
Saturday. Another brief period of dry weather will take place
Sunday before unsettled weather returns to start next week. A more
significant trough could approach for the middle of next week and
this will need to be monitored for more impactful weather. /EC/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       65  73  47  50 /  97  90  64   6
Meridian      64  74  53  55 /  95  97  77  11
Vicksburg     65  72  46  48 /  98  73  49   1
Hattiesburg   64  74  54  56 /  98  95  78   7
Natchez       65  72  45  48 /  98  70  51   1
Greenville    56  62  43  44 /  96  66  48   4
Greenwood     61  68  45  47 /  98  85  62  10

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.

&&

22/DC//EC/28
Hazardous weather outlook, Feb 4, 5:12 PM CST, 11 hours 17 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
512 PM CST Tue Feb 4 2020

ARZ074-075-LAZ007-MSZ018-052315-
Ashley-Chicot-Morehouse-Bolivar-
512 PM CST Tue Feb 4 2020

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, and northwest Mississippi.

.DAY ONE...Tonight and Wednesday

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Wednesday afternoon into early evening

FLOODING
THREAT...Limited
TIMING...Wednesday afternoon into early evening

Expect the potential for a few severe storms and heavy rainfall
to develop by around noon Wednesday. The threat should perist
through the afternoon and then end by early evening. The most
intense storms could produce damaging wind gusts of up to 60 mph
and hail to the size of quarters. Localized flash flooding will be
possible where storms move repeatedly over the same locations.

(https://www.weather.gov/images/jan/graphicast/1.png)
(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Wednesday night through Monday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region mainly
Wednesday afternoon into Wednesday evening.

LAZ008-009-015-016-023-MSZ019-025>030-032-034>036-040>042-052315-
West Carroll-East Carroll-Richland-Madison LA-Franklin LA-
Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Choctaw-
Washington-Humphreys-Holmes-Issaquena-Sharkey-Yazoo-
512 PM CST Tue Feb 4 2020

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, north central Mississippi, and
west central Mississippi.

.DAY ONE...Tonight and Wednesday

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Wednesday afternoon into evening

FLOODING
THREAT...Limited
TIMING...Wednesday afternoon into evening

Expect the potential for a few severe storms and heavy rainfall
to develop by around noon Wednesday. The threat should perist
through the afternoon and then end by early evening. The most
intense storms could produce damaging wind gusts of 60 to 70 mph,
hail to the size of golf balls, and tornadoes. Localized flash
flooding will be possible where storms move repeatedly over the
same locations.

(https://www.weather.gov/images/jan/graphicast/1.png)
(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Wednesday night through Monday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight
through Wednesday night.

LAZ024>026-MSZ031-033-037>039-043>066-072>074-052315-
Catahoula-Tensas-Concordia-Lowndes-Oktibbeha-Attala-Winston-
Noxubee-Madison MS-Leake-Neshoba-Kemper-Warren-Hinds-Rankin-Scott-
Newton-Lauderdale-Claiborne-Copiah-Simpson-Smith-Jasper-Clarke-
Jefferson-Adams-Franklin MS-Lincoln-Lawrence-Jefferson Davis-
Covington-Jones-Marion-Lamar-Forrest-
512 PM CST Tue Feb 4 2020

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, northeast Mississippi, and south
central Mississippi.

.DAY ONE...Tonight and Wednesday

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Wednesday afternoon and evening

FLOODING
THREAT...Limited
TIMING...Wednesday afternoon and evening

Expect the potential for a few severe storms and heavy rainfall
to develop Wednesday afternoon and persist through the evening.
The most intense storms could produce damaging wind gusts of 60 to
70 mph, hail to the size of golf balls, and tornadoes. Localized
flash flooding will be possible where storms move repeatedly over
the same locations.

(https://www.weather.gov/images/jan/graphicast/1.png)
(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Wednesday night through Monday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region Wednesday
through Wednesday night.

21

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms are expected.
Moderate...Severe storms expected with significant
 severe weather possible.
Enhanced...Severe storms expected.
Slight...Severe storms possible.
Marginal...Isolated severe storms possible.

*FLOODING*
Extreme...Confident in significant flooding.
Significant...Significant flooding possible.
Elevated...Confident in flooding.
Limited...Flooding possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   https://www.spc.noaa.gov/
Meso Analysis...
   https://www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   https://www.spc.noaa.gov/products/outlook/
Storm Reports...
   https://www.spc.noaa.gov/climo/online/
...ADDITIONAL URLS FOR FLOODING ISSUES...

Current Watches and Warnings...
   https://www.weather.gov/jan/safe_HeavyRain

Observed Precipitation Images...
   https://www.weather.gov/jan/precipmaps

River Forecast Center...
   https://www.weather.gov/lmrfc/
Significant River Flood Outlook...
   https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html
Day 1 through 3 Excessive Rainfall...
   https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml
Excessive Rainfall Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpferd.html
Day 1 through 7 QPF...
   https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml
QPF Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 5, 4:52 AM CSTTornado WarningJANLeake22 min
Feb 5, 6:55 AM CSTSpecial Weather StatementJANLowndes35 min
Feb 5, 1:30 PM CSTFlash Flood WarningJANCovington, Smith6 hr
Feb 5, 1:53 PM CSTSpecial Weather StatementJANCopiah37 min
Feb 5, 1:55 PM CSTSevere Thunderstorm WarningJANCopiah, Lawrence, Lincoln, Simpson50 min
Feb 5, 2:02 PM CSTSpecial Weather StatementJANWashington28 min
Feb 5, 2:07 PM CSTTornado WarningJANCopiah, Lawrence, Lincoln, Rankin, Simpson53 min
Feb 5, 2:55 PM CSTTornado WarningJANSimpson, Smith44 min
Feb 5, 3:01 PM CSTSevere Thunderstorm WarningJANIssaquena, Sharkey, Warren, Yazoo44 min
Feb 5, 3:02 PM CSTTornado Warning Tornado observedJANSimpson, Smith58 min
Feb 5, 3:05 PM CSTSevere Thunderstorm WarningJANCopiah, Lawrence, Lincoln41 min
Feb 5, 3:10 PM CSTTornado WarningJANCopiah, Jefferson Davis, Lawrence, Lincoln, Simpson22 min
Feb 5, 3:21 PM CSTTornado WarningJANYazoo54 min
Feb 5, 3:33 PM CSTSevere Thunderstorm WarningJANJasper, Newton, Scott, Smith42 min
Feb 5, 3:42 PM CSTSpecial Weather StatementJANClaiborne, Jefferson, Warren48 min
Feb 5, 3:55 PM CSTTornado WarningJANAttala, Holmes, Leake, Madison65 min
Feb 5, 3:59 PM CSTSevere Thunderstorm WarningJANCovington, Forrest, Jefferson Davis, Jones, Lamar, Marion61 min
Feb 5, 4:13 PM CSTSevere Thunderstorm WarningJANClaiborne, Hinds, Warren32 min
Feb 5, 4:41 PM CSTSevere Thunderstorm WarningJANHinds, Madison49 min
Feb 5, 4:52 PM CSTTornado WarningJANAttala, Choctaw, Winston35 min
Feb 5, 5:09 PM CSTSpecial Weather StatementJANRankin36 min
Feb 5, 5:10 PM CSTSevere Thunderstorm WarningJANOktibbeha35 min
Feb 5, 5:16 PM CSTSevere Thunderstorm WarningJANLeake, Madison44 min
Feb 5, 5:31 PM CSTSevere Thunderstorm WarningJANOktibbeha26 min
Feb 5, 5:34 PM CSTTornado WarningJANLeake, Neshoba56 min
Feb 5, 5:41 PM CSTTornado WarningJANClay, Lowndes, Oktibbeha49 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.